# SDR ASOA200801724

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,742 hours, 11,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 621 FLOOR SUPPORT ANGLE CRACKED.
